# SDR ASOA20130530163

- Difficulty date: May 30, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 29,695 hours, 16,472 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525369603
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE SHEAR TIE AT FRAME 68 BETWEEN STRINGERS 15L-16L WAS FOUND TO BE CORRODED.  MX REMOVED THE CORROSION AND PERFORMED A SPLICE REPAIR IAW EC5320-01494.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
